MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD
Model Number 429561
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device could not be interrogated.The device was explanted.
 
Additional Manufacturer Narrative
Upon receipt, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated, confirming the clinical observation.Therefore, the device was opened and the inner assembly was inspected.The visual inspection revealed a damaged high voltage capacitor and fluid deposits of the damaged capacitor were found on several electronic components.The measurement of the battery voltage showed a depleted battery.Therefore, the capacitor was sent to the manufacturer for further investigations.The analysis at the manufacturer confirmed the capacitor damage, which caused fluid leakage on the circuit board and therefore to the clinical observation.In conclusion, the clinical observation resulted from a damaged high voltage capacitor.There was no sign of any inconsistency during the manufacturing process which may be related to the observed damage.It is therefore assumed that the damage occurred after the device shipment, however, the date of occurrence was not determinable.

Brand Name
RIVACOR 5 HF-T QP DF4 IS4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11547449
Report Number1028232-2021-01348
Device Sequence Number3147784
Product Code NIK
UDI-Device Identifier04035479156879
UDI-Public04035479156879
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number429561
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown